CSpace

Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
基于双尺度方程近似解的适合任何连续信号的近似采样定理 期刊论文
系统科学与数学, 2001, 卷号: 021, 期号: 001, 页码: 64
Authors:  吴士泉;  高自友;  郭田德
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
多路路由算法及其在QoS路由中的应用 期刊论文
计算机学报, 2000, 卷号: 023, 期号: 007, 页码: 718
Authors:  迟彩霞;  王建方;  吴士泉
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
anextensionofpredictorcorrectoralgorithmtoaclassofconvexseparableprogram 期刊论文
actamathematicaeapplicataesinica, 1997, 卷号: 13, 期号: 4, 页码: 362
Authors:  Guo TD(郭田德);  Wu SQ(吴士泉)
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
predictorcorrectormethodfornonlinearcomplementarityproblem 期刊论文
actamathematicaeapplicataesinica, 1997, 卷号: 13, 期号: 3, 页码: 321
Authors:  Luo ZQ(罗智泉);  Ye YY(叶荫宇);  Wu SQ(吴士泉)
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
二次规划的直接椭球算法 期刊论文
系统科学与数学, 1996, 卷号: 016, 期号: 001, 页码: 1
Authors:  吴士泉;  郭田德
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
amodifiedfrankwolfealgorithmanditsconvergenceproperties 期刊论文
actamathematicaeapplicataesinica, 1995, 卷号: 11, 期号: 3, 页码: 285
Authors:  Wu F(吴方);  Wu SQ(吴士泉)
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
predictorcorrectoralgorithmforconvexquadraticprogrammingwithupperbounds 期刊论文
journalofcomputationalmathematics, 1995, 卷号: 000, 期号: 002, 页码: 161
Authors:  Wu Shiquan;  Guo Tiande
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
amodifiedhomogeneousandselfduallinearprogrammingalgorithm 期刊论文
systemsscienceandmathematicalscience, 1995, 卷号: 8, 期号: 3, 页码: 270
Authors:  Guo Tiande;  Wu Shiquan
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Representations and enumerations of semiorders with height one 期刊论文
Acta Mathematica Scientia, 1994, 卷号: 14, 期号: 2, 页码: 174
Authors:  Wu SQ(巫世权)
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Maximum trees of subsets 期刊论文
Acta Mathematica Scientia, 1994, 卷号: 14, 期号: 1, 页码: 39
Authors:  Wu SQ(巫世权)
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30